MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER
Catalog Number DL900J
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.During the procedure, filter allegedly deployed prematurely inside the sheath.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device was returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one electronic photo was provided and reviewed.The photos show a package, inside the package one pusher catheter loaded into touhy-borst adapter loaded onto a filter storage tube, loaded into an introducer sheath were visible.No other anomalies were observed.One filter kit was received.On visual evaluation, the kit included one pusher catheter loaded into touhy-borst adapter loaded onto a filter storage tube, loaded into an introducer sheath and one deployed filter.Sample appeared to have residue throughout.The filter was observed to be deployed with a caudal leg and long leg crossed.No other anomalies were observed.On functional testing, an attempt to retract the loaded pusher catheter from the touhy-borst adapter, filter storage tube and introducer sheath was performed and was successful.The pusher catheter was noted to have blood residue throughout.The flat end/pusher pad were present on the distal end of the pusher catheter.The touhy-borst adapter and the filter storage tube were offloaded from the introducer sheath for further evaluation.No anomalies were observed throughout the touhy-borst adapter.What appeared to be blood residue, was noted within the filter storage tube.Slight skiving was noted throughout the filter storage tube.The introducer sheath showed signs of curvature.No anomalies were noted to the distal end.Therefore, the investigation is inconclusive for the reported premature activation as the conditions of use cannot be recreated.A definitive root cause for the reported premature activation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.During the procedure, the filter allegedly deployed prematurely inside the sheath.The procedure was completed using another device.There was no reported patient injury.

Brand Name
DENALI JUGULAR SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23954734
Report Number2020394-2025-02311
Device Sequence Number21191559
Product Code DTK
UDI-Device Identifier00801741040795
UDI-Public(01)00801741040795(17)280728(10)GFKU0092
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900J
Device Lot NumberGFKU0092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown